Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Right abdomen pain, reoccurring. Diagnosed as large intestine infection, taking antibiotics. Cause?

i suffered right abdomen pain a month ago, when consulted with the doctor, he said it would be large intestine infection and prescribed me bacillus antibiotics. I got relief from Pain. Now again for past three days, I feel the pain. Can you please explain me why this pain would occur? what is the root cause for this pain?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum
Mild pain inn abdomen whether it is on the left side or right side , mostly root causes are,
Amoebic colitis,
Worm infestation
Rare cause tuberculosis .
In your case pain ( recurrent ) may be due to amoebic colitis so please have a treatment , anti-amoebic , for whole four week.
Get in anti worm treatment also.
Still you feel that there is pain , than require full examination physical as well blood and U/S.
Good luck. Dr. HET
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor